# SDR AALA2018060419004

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 2,764 hours, 1,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER FOR THE EMERGENCY LIGHT IN THE FORWARD ENTRY GALLEY AREA,  MISSING SOME CONNECTION TABS CAUSING COVER TO FALL OFF ON OCCASION.  REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-14.
